# SDR USAA2012122400023

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 15,218 hours, 5,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT (RED) AT L-3 DOOR RIGHT SIDE INOPERATIVE.  FOUND CONNECTOR LOOSE AT SIDEWALL.  RECONNECTED CONNECTOR.  OPERATIONAL CHECK GOOD.
